# SDR SWAA002279

- Difficulty date: November 9, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 59,753 hours, 64,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2.5 INCH LONG EXTERNAL FUSELAGE SKIN CRACK AT BS 947.6, STR 24R.  REPAIRED SKIN PER SRM.
